# SDR RRXA96147

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND INTERNAL DOUBLER CORRODED PAST LIMITATIONS IAW DC-8 SRM, AT Y=1580 BETWEEN LONGERON 31 RIGHT TO LONGERON 31 LEFT.  SKIN HAD TO CUT AND REMOVED FOR ACCESS AT Y=1580 TO Y=1690 FROM LONGERON 31 RIGHT TO LONGERON 31 LEFT.  REMOVED DAMAGE SECTION OF INTERNAL DOUBLER, FABRICATED AND INSTALLED FILLERS AND REPAIRED DOUBLERS IAW DER APPROVED ENGINEERING SKETCHES B21-R12 AND B21-R13.  FABRICATED AND INSTALLED SKIN SPLICE DOUBLERS AT Y=1580 IAW ENGINEERING SKETCH B21-R03, TREATED AREA IAW DC-8 SRM 51-1-8.
